Tag Archives: Acetaminophen

GoodSense Arthritis Pain Acetaminophen Extended-Release Tablets, 650 Mg, 400 Count

Good Sense Arthritis Pain Acetaminophen Extended-Release Tablets, 650 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache; temporarily reduces fever. Compare to the active ingredient of Tylenol Arthritis Pain. See product images above for full product information. Compare to… Read More »

Tylenol Arthritis Pain – Acetaminophen Extended Release Pain Reliver – 290 Caplets 650 mg each

For The Temporary Relief of Minor Arthritis Pain What makes Tylenol® Arthritis Pain Extended Relief Caplets different? * Uses a unique, patented bi-layer caplet. The first layer dissolves quickly to provide prompt relief while the second layer is time released to provide up to 8 hours of relief. Uses: Temporarily relieves minor aches and pains… Read More »

GoodSense Acetaminophen Extra Strength, Pain Reliever/Fever Reducer Caplets, 500 mg, 500 Count

Good Sense Acetaminophen Caplets 500mg. For Adults; temporarily relieves minor aches and pains due to the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever. Compare to the active ingredient in Extra Strength Tylenol Caplets. Pain Reliever/Fever Reducer Temporarily relieves minor aches and pains due to… Read More »

Kirkland Signature Extra Strength Acetaminophen 500MG Caplets, 500-Count Bottle

Kirkland Signature Acetaminophen 500 mg contains no aspirin and is unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or ibuprofen. May be used by most persons with peptic ulcer For the temporary relief of minor aches and pains For the minor pain of arthritis For the pain of menstrual cramps and… Read More »